Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advances in Nonlinear Analysis

Editor-in-Chief: Radulescu, Vicentiu / Squassina, Marco

IMPACT FACTOR 2018: 6.636

CiteScore 2018: 5.03

SCImago Journal Rank (SJR) 2018: 3.215
Source Normalized Impact per Paper (SNIP) 2018: 3.225

Mathematical Citation Quotient (MCQ) 2018: 3.18

Open Access
See all formats and pricing
More options …

Combined effects in nonlinear singular elliptic problems in a bounded domain

Rym Chemmam / Habib Mâagli / Syrine Masmoudi / Malek Zribi
Published Online: 2012-11-03 | DOI: https://doi.org/10.1515/anona-2012-0008


We establish an existence result of positive solutions to the following boundary value problem:

where is a bounded -domain in ℝn, and are nonnegative functions in , , satisfying some appropriate assumptions related to Karamata regular variation theory. We give estimates on such solutions where appear the combined effects of singular and sublinear terms in the nonlinearity.

Keywords: Green function; asymptotic behavior; Dirichlet problem; subsolution; supersolution

About the article

Received: 2012-03-28

Revised: 2012-04-21

Accepted: 2012-04-21

Published Online: 2012-11-03

Published in Print: 2012-11-01

Citation Information: , Volume 1, Issue 4, Pages 301–318, ISSN (Online) 2191-950X, ISSN (Print) 2191-9496, DOI: https://doi.org/10.1515/anona-2012-0008.

Export Citation

© 2012 by Walter de Gruyter Berlin Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Bilel Khamessi
Journal of Mathematical Physics, 2019, Volume 60, Number 9, Page 091505
Imed Bachar, Habib Mâagli, and Said Mesloub
Journal of Function Spaces, 2019, Volume 2019, Page 1
Imed Bachar, Habib Maagli, and Vicenţiu Rădulescu
Electronic Journal of Qualitative Theory of Differential Equations, 2017, Number 94, Page 1
Imed Bachar, Habib Mâagli, Faten Toumi, and Zagharide Zine El Abidine
Chinese Annals of Mathematics, Series B, 2016, Volume 37, Number 1, Page 1

Comments (0)

Please log in or register to comment.
Log in